# SDR UHLA2010112200233

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 16,790 hours, 10,478 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMBOUT AFTER LANDING GEAR RETRACTION AND ALL THREE SHOWED UP AND LOCKED, HEARD A BUMP AND NOTICED THE LEFT MAIN GEAR CYCLED UP AND DOWN.  CREW EXTENDED GEAR AND RECEIVED A DOWN AND LOCKED INDICATION, RETURNED TO FIELD.  AIRCRAFT IS CURRENTLY OUT OF SERVICE IN YEG.
